# SDR CALA2015121801002

- Difficulty date: December 8, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 58,360 hours, 19,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: CB3023AA4CR400
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR FITTING NEEDS TO BE REMOVED TO FOM.  RE-INSTALL ON THIS CARD.  REMOVED R1 DOOR FWD GIRT BAR FITTING, FOUND NUTPLATE TO BE MISSING UPON INSTALL.  REPLACED BONDED NUTPLATE IAW SRM 51-40-10.  RE-INSTALLED R1 FWD GIRT BAR FITTING IAW AMM 25-66-02.  OPERATIONS CHECKED GOOD.
